Atrioventricular Junctional Rhythm in Patients Receiving Oral Verapamil Therapy

W. Scott Walker, Michael D. Winniford, David R. Mauritson, Stacey M. Johnson, L. David Hillis

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Six patients had frequent episodes of atrioventricular junctional rhythm during long-term oral verapamil therapy. In no instance was this rhythm associated with symptoms or adverse effects, nor did it force a discontinuation of therapy or a reduction in verapamil dosage. In the patient receiving oral verapamil therapy, atrioventricular junctional rhythm should not be considered a manifestation of drug toxicity.

Original languageEnglish (US)
Pages (from-to)389-390
Number of pages2
JournalJAMA - Journal of the American Medical Association
Volume249
Issue number3
DOIs
StatePublished - Jan 21 1983
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Atrioventricular Junctional Rhythm in Patients Receiving Oral Verapamil Therapy'. Together they form a unique fingerprint.

  • Cite this